# SDR IXKA9600078

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INTERIOR CHECK, FOUND MOST FORWARD SECTION OF 'E' PATH LIGHTS OUT.  REPAIRED BROKEN WIRES FOR 'E' PATH LIGHTS.  OPS CHECK OK AS PER MM 33-50-01.  (M)
